On a game theoretic notion of complexity for compact convex sets
Authors: Ehud Kalai and Meir Smorodinsky
Journal: Proc. Amer. Math. Soc. 49 (1975), 416-420
MSC: Primary 90A15; Secondary 52-XX
MathSciNet review: 0368707
Abstract: The notion of complexity for compact convex sets introduced by Billera and Bixby is considered. It is shown that for there are sets in of complexity . Also for the maximal complexity is 3.
Keywords: Compact convex sets, concave utility functions, complexity, market games
Article copyright: © Copyright 1975 American Mathematical Society